# SDR SWIA200923812

- Difficulty date: November 21, 2009
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 15,918 hours, 9,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD WEB CORRODED.  (C CHECK)  REPAIRED PER SRM.
